IJPAM: Volume 87, No. 2 (2013)

GLOBAL PROPERTIES OF THE RATIONAL DIFFERENCE
EQUATIONS $ x_{n+1}= \frac{\alpha x_n+\gamma y_n}{Ax_n+Cy_n}$ AND $ y_{n+1}= \frac{\beta x_n+ \delta y_n}{Bx_n+Dy_n} $
IN EXCEPTION HANDLING

S. Elizabeth$^1$, R. Jothilakshmi$^2$
$^{1,2}$Department of Mathematics
Auxilium College (Autonomous)
Vellore, 632 006, Tamilnadu, INDIA


Abstract. We present some results for convergence properties of a system of non linear rational difference equations subject to multi -point exception handling. The convergence of solution to this equation is investigated by introducing an exception handling techniques. We also prove the convergence properties and boundedness concepts for a more general class of rational difference equation. The obtained results are applied to the analysis of exception handling techniques which is associated with error identification and noise reduction in non linear filters like Extended Kalman Filter associated with non linear difference equations. Finally some numerical examples are showed for exception handling techniques and the same is draw it by MATLAB.

Received: May 15, 2013

AMS Subject Classification: 39A10, 39A11

Key Words and Phrases: rational difference equations, convergence, exceptions, boundary conditions

Download paper from here.



DOI: 10.12732/ijpam.v87i2.12 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 2